# SDR UALA2013010200009

- Difficulty date: January 1, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 74,362 hours, 28,154 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING EXIT EMERGENCY LIGHT INOP.  REPLACED TWO EACH LAMPS AT LEFT FWD OVERWING EMERGENGY EXIT ILLUMINATION LIGHT ASSEMBLY.  REFERENCE MM 33-51-01, OPS CHECKS GOOD.
